# SDR CALA2025102110354

- Difficulty date: October 19, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N27246
- Make and model: Boeing 737824
- Aircraft serial: 28956
- Aircraft time: 74,965 hours, 28,750 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BIRD STRIKE ON ROTATION IN KMKE. ABOVE FLIGHT DECK. CLEANED BIRDSTRIKE IN REFERENCE TO AMM 12-40-04. PERFORMED BIRD STRIKE INSPECTION IN REFERENCE TO AMM 05-51-18. ONLY SINGLE IMPACT OCCURED APPROXIMATELY 2 FEET ABOVE CAPTAINS WINDOW. NO OTHER IMPACTS FOUND ON THE AIRCRAFT. IMPACTED AREA HAS NO EVIDENCE OF DENTING, SCRATCHES OR EVEN PAINT DAMAGE. NO FURTHER MX REQUIRED AT THIS TIME, OK TO RETURN TO SERVICE.
